Home » Frequently asked Questions on Health » Why am I bleeding heavily after sex?

Why am I bleeding heavily after sex?

Q: I am 16 years old. My boyfriend and I have been having sex for a couple of months now. But I bleed a lot after having sex. I am on Depoprovera shots. Please advise.

A:The information given by you is not adequate to come to any conclusion. For example is sexual intercourse painful etc. It is very unusual to have lot of bleeding even when there is cervical erosion - one of the likely cause due to the use of Depoprovera. I suggest you consult a gynaecologist for internal examination. With regard to the use of Depoprovera, adolescents are not supposed to use the same as first line contraception unless other methods cannot be employed. It can cause prolonged and/or heavy bleeding in the first 2-3 menstrual cycles.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------